# SDR UPS97421993

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 65B123951
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND CORROSION IN ADF ATTACHMENT PLATE ON KEEL BEAM PANEL 191HH AND TOP SKIN FROM PANEL ANTENNA SUPPORT PLATE.  REPLACED ACC SRM 51-30-02 CORROSION REMOVED ON SKIN PANEL ACC SRM 51-10-01 IN LIMITS ACC SRM 53-30-01.
